# SDR AALA20160130001

- Difficulty date: January 29, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 50,581 hours, 17,495 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRST CLASS LAVATORY SMOKE ALARM WENT OFF DURING DESCENT, NO SIGN OF SMOKE OR HEAT.  AN EMER WAS DECLARED & THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  INSPECTED FWD LAVATORY WASTE RECEPTACLE & FIRE EXTINGUISHING SYS.  NO EVIDENCE OF SMOKE, FIRE OR OVERHEATING.  REPLACED SMOKE DETECTOR WITH DETECTOR FROM AFT LAVATORY IAW MM 26-14-01.  PLACARDED THE LT AFT LAVATORY SMOKE DETECTION SYS, MEL 26-15A.  REPLACED THE AFT LAVATORY SMOKE DETECTOR IAW AMM 26-14-01.  OPERATIONALLY CHECKED GOOD.  THE ACFT WAS NOT GNDED.
